# SDR UIEA2021060101219

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 14,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 983 Rbl 75.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MD SYB TRACK CRACK AT STA 983 RBL 75.92( REMOVED DAMAGE PART IAW SRM 51-40-02 REV.91  REPAIR DAMAGED AREA IAW SRM 53-00-52-2R-3 REPAIR 13 REV.91  REINSTALL FASTENERS IAW SRM 51-40-02 REV.91 AND DWG NO 65B38450 SH29 REV.B 65B16004 SH 4 REV.A.  CONDITION CHECK NORMAL )
